Author of the publication

Computation of Shortest Path in a Vague Network by Euclidean Distance.

, , , , and . J. Multiple Valued Log. Soft Comput., 30 (1): 115-123 (2018)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Computation of Shortest Path in a Vague Network by Euclidean Distance., , , , and . J. Multiple Valued Log. Soft Comput., 30 (1): 115-123 (2018)Genus value of m-polar fuzzy graphs., , , and . J. Intell. Fuzzy Syst., 34 (3): 1947-1957 (2018)Certain types of edge irregular intuitionistic fuzzy graphs., and . J. Intell. Fuzzy Syst., 34 (1): 295-305 (2018)Domination in hesitancy fuzzy graphs., , , and . Int. J. Adv. Intell. Paradigms, 25 (1/2): 11-23 (2023)Different Types of Arcs in m-polar Fuzzy Graphs with Application., , , and . J. Multiple Valued Log. Soft Comput., 34 (3-4): 263-282 (2020)Concept of integrity and its value of fuzzy graphs., , , , and . J. Intell. Fuzzy Syst., 34 (4): 2429-2439 (2018)Product of intuitionistic fuzzy graphs and degree., and . J. Intell. Fuzzy Syst., 32 (1): 1059-1067 (2017)Domination number of complete restrained fuzzy graphs., , , and . Int. J. Adv. Intell. Paradigms, 24 (1/2): 38-48 (2023)Application of Strong Arcs in m-Polar Fuzzy Graphs., , , and . Neural Processing Letters, 50 (1): 771-784 (2019)Modular and homomorphic product of intuitionistic fuzzy graphs and their degree., and . IJCSM, 8 (5): 395-404 (2017)